A note on the spectral singularities of non-selfadjoint matrix-valued difference operators


Journal of Computational and Applied Mathematics, vol.234, no.10, pp.3039-3042, 2010 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 234 Issue: 10
  • Publication Date: 2010
  • Doi Number: 10.1016/j.cam.2010.04.017
  • Journal Name: Journal of Computational and Applied Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3039-3042
  • Keywords: Difference equations, Jost solution, Spectral analysis
  • Ankara University Affiliated: Yes


Let L denote the non-selfadjoint operator generated in ℓ2(N,E) by the matrix difference expression (ℓy)n=An-1yn-1+B nyn+Anyn+1, n∈N, and the boundary condition y0=0. In this paper we investigate the Jost solution, the continuous spectrum, the eigenvalues and the spectral singularities of L. © 2010 Elsevier B.V. All rights reserved.